EEMCS

Home > Publications
Home University of Twente
Education
Research
Prospective Students
Jobs
Publications
Intranet (internal)
 
 Nederlands
 Contact
 Search
 Organisation

EEMCS EPrints Service


Classification: MSC-70Q05
Home Policy Brochure Browse Search User Area Contact Help

2006

van der Schaft, A.J. (2006) Port-Hamiltonian systems: an introductory survey. (Invited) In: Proceedings of the International Congress of Mathematicians Vol. III, August 22-30, 2006, Madrid. pp. 1339-1365. European Mathematical Society Publishing House (EMS Ph). ISBN 978-3-03719-022-7